Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures

J. Karátson, S. Korotov

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The discrete maximum principles are proved for finite element solutions of some nonlinear elliptic problems with mixed boundary conditions. The effect of quadrature rules, used for the construction of the stiffness matrices, is taken into account.

Original languageEnglish
Pages (from-to)75-88
Number of pages14
JournalJournal of Computational and Applied Mathematics
Volume192
Issue number1
DOIs
Publication statusPublished - Jul 15 2006

Fingerprint

Discrete Maximum Principle
Nonlinear Elliptic Problems
Maximum principle
Mixed Boundary Conditions
Quadrature Rules
Finite Element Solution
Stiffness matrix
Stiffness Matrix
Quadrature
Boundary conditions

Keywords

  • Discrete maximum principle
  • Finite element method
  • Mixed boundary condition
  • Nonlinear elliptic problem
  • Quadratures

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

@article{976dccd2b8ee41708c92b33780bb05ef,
title = "Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures",
abstract = "The discrete maximum principles are proved for finite element solutions of some nonlinear elliptic problems with mixed boundary conditions. The effect of quadrature rules, used for the construction of the stiffness matrices, is taken into account.",
keywords = "Discrete maximum principle, Finite element method, Mixed boundary condition, Nonlinear elliptic problem, Quadratures",
author = "J. Kar{\'a}tson and S. Korotov",
year = "2006",
month = "7",
day = "15",
doi = "10.1016/j.cam.2005.04.050",
language = "English",
volume = "192",
pages = "75--88",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures

AU - Karátson, J.

AU - Korotov, S.

PY - 2006/7/15

Y1 - 2006/7/15

N2 - The discrete maximum principles are proved for finite element solutions of some nonlinear elliptic problems with mixed boundary conditions. The effect of quadrature rules, used for the construction of the stiffness matrices, is taken into account.

AB - The discrete maximum principles are proved for finite element solutions of some nonlinear elliptic problems with mixed boundary conditions. The effect of quadrature rules, used for the construction of the stiffness matrices, is taken into account.

KW - Discrete maximum principle

KW - Finite element method

KW - Mixed boundary condition

KW - Nonlinear elliptic problem

KW - Quadratures

UR - http://www.scopus.com/inward/record.url?scp=33646115200&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646115200&partnerID=8YFLogxK

U2 - 10.1016/j.cam.2005.04.050

DO - 10.1016/j.cam.2005.04.050

M3 - Article

AN - SCOPUS:33646115200

VL - 192

SP - 75

EP - 88

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 1

ER -